MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1089/jop.2014.0165

Медицинская библиотека · Journal of ocular pharmacology and therapeutics : the official journal of the Association for Ocular Pharmacology and Therapeutics · 2015

Drug-induced ocular adverse reactions: review of the safety alerts issued during the last decade.

Penedones Ana, Mendes Diogo, Alves Carlos, Marques Francisco Batel

СтатьяОбзорПеревод пока не подготовлен

Аннотация

PURPOSE: The purpose of this study was to evaluate ocular-related adverse events associated with the use of drugs by analyzing the content of safety alerts issued by major regulatory authorities during the last decade.

METHODS

The websites of 4 health regulatory authorities were reviewed to identify safety alerts issued on ocular adverse events. Safety alerts were included if they have been issued between January 2005 and December 2014. Only safety alerts on drugs with market authorization were considered for inclusion.

RESULTS

Thirty-eight safety alerts were included in the study. Urologicals (n = 11; 29%), followed by drugs used in diabetes, antibacterials for systemic use, antineoplastic agents, and ophthalmologicals were the most frequently suspected drugs evaluated in the safety alerts (n = 4; 10%, each). The most frequently evaluated adverse events were visual disorders NEC (n = 12; 32%), including visual impairment, diplopia, and blurred vision. The majority (n = 25; 66%) of the safety alerts were supported by postmarketing spontaneous reports. The most commonly updated drug label section was the Warnings and Precautions section (n = 33; 87%), followed by the Adverse Reactions section (n = 26; 68%).

CONCLUSIONS

Ocular adverse events, newly identified during this decade, come mostly from systemic drugs, some of them marketed for several years. Physicians should be aware of drug-induced adverse events in the eye to avoid, as soon as possible, their progression, which can lead to visual impairment.

Для цитирования: Penedones Ana, Mendes Diogo, Alves Carlos, Marques Francisco Batel. Drug-induced ocular adverse reactions: review of the safety alerts issued during the last decade.. Journal of ocular pharmacology and therapeutics : the official journal of the Association for Ocular Pharmacology and Therapeutics. 2015. DOI: 10.1089/jop.2014.0165.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.